Tags

Type your tag names separated by a space and hit enter

Painful leg ulcers and a rash in a patient with polycythaemia rubra vera. Diagnosis: hydroxyurea-induced leg ulceration and dermatomyositis-like skin changes.
Clin Exp Dermatol. 2006 Sep; 31(5):733-4.CE

Authors+Show Affiliations

Department of Dermatology, Royal Victoria Infirmary, Newcastle-upon-Tyne, UK. m.a.haniffa@ncl.ac.ukNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

16901329

Citation

Haniffa, M A., and E L. Speight. "Painful Leg Ulcers and a Rash in a Patient With Polycythaemia Rubra Vera. Diagnosis: Hydroxyurea-induced Leg Ulceration and Dermatomyositis-like Skin Changes." Clinical and Experimental Dermatology, vol. 31, no. 5, 2006, pp. 733-4.
Haniffa MA, Speight EL. Painful leg ulcers and a rash in a patient with polycythaemia rubra vera. Diagnosis: hydroxyurea-induced leg ulceration and dermatomyositis-like skin changes. Clin Exp Dermatol. 2006;31(5):733-4.
Haniffa, M. A., & Speight, E. L. (2006). Painful leg ulcers and a rash in a patient with polycythaemia rubra vera. Diagnosis: hydroxyurea-induced leg ulceration and dermatomyositis-like skin changes. Clinical and Experimental Dermatology, 31(5), 733-4.
Haniffa MA, Speight EL. Painful Leg Ulcers and a Rash in a Patient With Polycythaemia Rubra Vera. Diagnosis: Hydroxyurea-induced Leg Ulceration and Dermatomyositis-like Skin Changes. Clin Exp Dermatol. 2006;31(5):733-4. PubMed PMID: 16901329.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Painful leg ulcers and a rash in a patient with polycythaemia rubra vera. Diagnosis: hydroxyurea-induced leg ulceration and dermatomyositis-like skin changes. AU - Haniffa,M A, AU - Speight,E L, PY - 2006/8/12/pubmed PY - 2007/2/9/medline PY - 2006/8/12/entrez SP - 733 EP - 4 JF - Clinical and experimental dermatology JO - Clin Exp Dermatol VL - 31 IS - 5 SN - 0307-6938 UR - https://www.unboundmedicine.com/medline/citation/16901329/Painful_leg_ulcers_and_a_rash_in_a_patient_with_polycythaemia_rubra_vera__Diagnosis:_hydroxyurea_induced_leg_ulceration_and_dermatomyositis_like_skin_changes_ L2 - https://doi.org/10.1111/j.1365-2230.2006.02193.x DB - PRIME DP - Unbound Medicine ER -